# SDR AALA201912249003

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 75,393 hours, 29,198 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38627753
- Part serial: R879
- Condition: Leaking
- Location: Apu
- Part time: 52,232 hours, 19,851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS STRONG OIL FUME SMELL, SEEMS BETTER WITH LEFT PACK OFF. OCCURRED WITH BOTH ENGINE AND APU BLEED AIR. MAINTENANCE FOUND THE APU OIL COOLER FAN LEAKING. REMOVED AND REPLACED APU OIL COOLER FAN ASSEMBLY IAW AMM 49-52-51. OPS AND LEAK CHECK GOOD.
